# SDR SWAA2017051613720

- Difficulty date: May 11, 2017
- Submitted: May 17, 2017
- Operation: Air carrier
- Aircraft: N640SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27713
- Aircraft time: 64,064 hours, 50,086 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Spoiler
- Component: Spoiler
- Component part number: 654645262A
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 4 GROUND SPOILER DELAMINATED.   R & R THE GROUND SPOILER PER AMM.
